I got the depo shot about 8 weeks ago. To help prevent ovarian cyst. Huge clumps of hair are falling out. Plus, I recently found out it can affect bone density. And the fact. MY DOCTOR did not warn me of this is quite mindboggling. So now iI'm looking at wigs that are very pricey but, beats being bald. I've tried drinking milk. But the taste makes me vomit. So, taking calcium and vit D. I guess the depo. Shot is worth sum side effects, versus having painful ovarian cyst grow, rupture. And the expenses. Of having to go to er.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.